Alert archive / South Carolina / River Flood Warnings in 2020

River Flood Warning 64, NWS Wilmington, NC

September 19, 2020Florence County, South Carolina

NWS Wilmington, NC issued this river flood warning at Sep 19, 2020, 9:51 PM EDT for Florence County, South Carolina. It took effect at Sep 19, 2020, 10:25 PM EDT. It was in force for 34 hr.

The area

The outline as issued.

The facts

Issued
Sep 19, 2020, 9:51 PM EDT (01:51 UTC)
In effect from
Sep 19, 2020, 10:25 PM EDT
Expired
Sep 21, 2020, 8:50 AM EDT
In force
34 hr
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Flood severity
Minor

County Florence County, SC

The radar

The Wilmington radar (KLTX), 122 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lynches River at Effingham (EFFS1). The gauge peaked at 14.50 ft at Sep 20, 2020, 10:00 AM EDT.

actionminormoderate1012141609/2009/2109/22
Action stage
11 ft
Minor stage
14 ft
Moderate stage
16 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02132000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

998 
WGUS42 KILM 200151
FLWILM

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington NC
951 PM EDT Sat Sep 19 2020

...The National Weather Service in Wilmington NC has issued a Flood 
Warning for the following rivers in South Carolina...

  Lynches At Effingham affecting Florence County.

For the Lynches River...including Effingham...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at water.weather.gov/ahps2/index.
php?wfo=ilm

The next statement will be issued by Sunday morning.

&&


SCC041-202000-
/O.NEW.KILM.FL.W.0064.200920T0225Z-200921T1200Z/
/EFFS1.1.ER.200920T0225Z.200920T1200Z.200921T0000Z.NO/
951 PM EDT Sat Sep 19 2020

The National Weather Service in Wilmington has issued a

* Flood Warning for
  the Lynches At Effingham.
* Until Monday morning.
* At 9:00 PM EDT Saturday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this evening to a crest of 14.3 feet tomorrow morning. It will 
  then fall below flood stage tomorrow evening.
* Impact...At 14.0 feet, Flooding will affect low lying areas along 
  the river.


&&

LAT...LON 3410 7974 3396 7963 3393 7974 3398 7976
      3394 7983 3403 7986

$$

DCH
3 follow-up statements
488 
WGUS82 KILM 201420 RRA
FLSILM

Flood Statement
National Weather Service Wilmington NC
1020 AM EDT Sun Sep 20 2020

...The Flood Warning is extended for the following rivers in South 
Carolina...

  Lynches At Effingham affecting Florence County.

For the Lynches River...including Effingham...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps2/index.
php?wfo=ilm

The next statement will be issued by this evening.

&&


SCC041-210830-
/O.EXT.KILM.FL.W.0064.000000T0000Z-200921T1800Z/
/EFFS1.1.ER.200920T0200Z.200920T1400Z.200921T0600Z.NO/
1020 AM EDT Sun Sep 20 2020

...The Flood Warning is now in effect until early tomorrow 
afternoon...

The Flood Warning continues for
  the Lynches At Effingham.
* Until Monday afternoon.
* At 10:00 AM EDT Sunday the stage was 14.5 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 10:00 AM EDT Sunday was 14.5 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 11.1 feet Friday 
  morning.
* Impact...At 14.0 feet, Flooding will affect low lying areas along 
  the river.


&&

LAT...LON 3410 7974 3396 7963 3393 7974 3398 7976
      3394 7983 3403 7986

$$

IGB
096 
WGUS82 KILM 210048
FLSILM

Flood Statement
National Weather Service Wilmington NC
848 PM EDT Sun Sep 20 2020

...The Flood Warning is extended for the following rivers in South 
Carolina...

  Waccamaw At Conway affecting Horry County.

  Black Creek At Quinby affecting Florence and Darlington Counties.

  Lynches At Effingham affecting Florence County.

For the Waccamaw River...including Above Conway, Conway, Aiw At old 
Hwy 544 At Socastee, Freeland, Longs...Minor flooding is forecast.
For the Black Creek...including Quinby...Minor flooding is forecast.
For the Lynches River...including Effingham...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps2/index.
php?wfo=ilm

The next statement will be issued by Monday morning.

&&


SCC041-211900-
/O.EXT.KILM.FL.W.0064.000000T0000Z-200922T0000Z/
/EFFS1.1.ER.200920T0200Z.200920T1615Z.200921T1200Z.NO/
848 PM EDT Sun Sep 20 2020

...The Flood Warning is now in effect until tomorrow evening...

The Flood Warning continues for
  the Lynches At Effingham.
* Until Monday evening.
* At 8:00 PM EDT Sunday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM EDT Sunday was 14.5 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow morning and continue falling to 11.1 feet Friday evening.
* Impact...At 14.0 feet, Flooding will affect low lying areas along 
  the river.


&&

LAT...LON 3410 7974 3396 7963 3393 7974 3398 7976
      3394 7983 3403 7986

$$

SCC051-211900-
/O.EXT.KILM.FL.W.0063.000000T0000Z-200924T1200Z/
/CNWS1.1.ER.200918T1955Z.200920T0445Z.200924T0000Z.NO/
848 PM EDT Sun Sep 20 2020

...The Flood Warning is now in effect until Thursday morning...

The Flood Warning continues for
  the Waccamaw At Conway.
* Until Thursday morning.
* At 8:15 PM EDT Sunday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 PM EDT Sunday was 11.3 feet.
* Forecast...The river is expected to rise to a crest of 11.2 feet 
  just after midnight tonight. It will then fall below flood stage 
  Wednesday evening.
* Impact...At 11.0 feet, Water will begin to cause minor flooding of 
  yards and a few roads in the Lees Landing, Pitch Landing, Savannah 
  Bluff, and Riverfront South communities. Overflow of vast 
  uninhabited swamp and natural boat landings will occur.


&&

LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
      3371 7911 3385 7908

$$

SCC031-041-211900-
/O.EXT.KILM.FL.W.0061.000000T0000Z-200922T1200Z/
/BCRS1.1.ER.200918T0405Z.200919T0445Z.200922T0000Z.NO/
848 PM EDT Sun Sep 20 2020

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the Black Creek At Quinby.
* Until Tuesday morning.
* At 8:00 PM EDT Sunday the stage was 12.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 PM EDT Sunday was 13.4 feet.
* Forecast...The river is expected to fall below flood stage 
  tomorrow evening and continue falling to 7.3 feet Friday evening.
* Impact...At 12.5 feet, Floodwaters continue to rise on Creekside 
  Drive and East Black Creek Road with water nearing a few homes. 
  Homes along East Black Creek Road become isolated and residents 
  must use boats to exit the neighborhood.


&&

LAT...LON 3432 7979 3429 7973 3431 7967 3423 7963
      3422 7975 3428 7984

$$

MJC
907 
WGUS82 KILM 211250
FLSILM

Flood Statement
National Weather Service Wilmington NC
850 AM EDT Mon Sep 21 2020

...The Flood Warning is cancelled for the following rivers in South 
Carolina...

  Lynches At Effingham affecting Florence County.

...The Flood Warning continues for the following rivers in South 
Carolina...

  Waccamaw At Conway affecting Horry County.

  Black Creek At Quinby affecting Florence and Darlington Counties.

For the Waccamaw River...including Above Conway, Conway, Aiw At old 
Hwy 544 At Socastee, Freeland, Longs...Minor flooding is forecast.
For the Black Creek...including Quinby...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at water.weather.gov/ahps2/index.
php?wfo=ilm

The next statement will be issued by this evening.

&&


SCC041-211400-
/O.CAN.KILM.FL.W.0064.000000T0000Z-200921T1250Z/
/EFFS1.1.ER.700119T1236Z.700119T1236Z.700119T1238Z.NO/
850 AM EDT Mon Sep 21 2020

...The Flood Warning for the Lynches At Effingham has been 
cancelled...

The Flood Warning is cancelled for
  the Lynches At Effingham.
* At 8:00 AM EDT Monday the stage was 13.9 feet.
* Flood stage is 14.0 feet.
* Forecast...The river is expected to fall to 11.1 feet Friday 
  evening.


&&

LAT...LON 3410 7974 3396 7963 3393 7974 3398 7976
      3394 7983 3403 7986

$$

SCC051-220700-
/O.CON.KILM.FL.W.0063.000000T0000Z-200924T1200Z/
/CNWS1.1.ER.200918T1955Z.200920T0445Z.200924T0000Z.NO/
850 AM EDT Mon Sep 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Waccamaw At Conway.
* Until Thursday morning.
* At 8:15 AM EDT Monday the stage was 11.1 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:15 AM EDT Monday was 11.2 feet.
* Forecast...The river is expected to rise to a crest of 11.2 feet 
  this afternoon. It will then fall below flood stage Wednesday 
  evening.
* Impact...At 11.0 feet, Water will begin to cause minor flooding of 
  yards and a few roads in the Lees Landing, Pitch Landing, Savannah 
  Bluff, and Riverfront South communities. Overflow of vast 
  uninhabited swamp and natural boat landings will occur.


&&

LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
      3371 7911 3385 7908

$$

SCC031-041-220700-
/O.CON.KILM.FL.W.0061.000000T0000Z-200922T1200Z/
/BCRS1.1.ER.200918T0405Z.200919T0445Z.200922T0000Z.NO/
850 AM EDT Mon Sep 21 2020

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Black Creek At Quinby.
* Until Tuesday morning.
* At 8:00 AM EDT Monday the stage was 11.4 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:00 AM EDT Monday was 12.8 feet.
* Forecast...The river is expected to fall below flood stage this 
  evening and continue falling to 7.3 feet Friday evening.
* Impact...At 11.5 feet, Floodwaters spill over into yards of all 
  residences on Creekside Drive.


&&

LAT...LON 3432 7979 3429 7973 3431 7967 3423 7963
      3422 7975 3428 7984

$$

HDL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Sep 19, 8:27 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 19, 8:27 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
827 PM EDT Sat Sep 19 2020

.SYNOPSIS...
Strong Canadian high pressure will build into the region through
early next week, with unseasonably cool and breezy conditions.
Strong wind-seas combined with hurricane swell will maintain
dangerous surf conditions and large seas offshore.

&&

.UPDATE...
No changes of note. The danger is the ocean and ocean's edge,
where strong wind-sea and hurricane swell are interacting.
Coastal flooding to bring high water tonight on area beaches, in
conjunction with fast moving swell energy, to produce swift
water run-up, and beachgoers could be caught off guard with
sneaker-waves given this, and the mix of wave energies coming in.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
North to northeast winds from a high pressure system moving across
the northeast U.S. will continue to bring cooler fall-like
conditions with dry weather.  Skies will remain mostly cloudy before
beginning to break sometime this afternoon/evening heading into
Sunday.  Temperatures in the low to mid 70s continue this weekend,
which is between 10 to 15 degrees below normal for mid September.

For beach-goers this weekend, expect rough surf with dangerous
rip currents and high breaking waves.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
Mid level ridging will remain to the west, moving little, will
help maintain high pressure basically centered along the
Appalachians. Pops remain essentially zero through the period
leaving below normal temperatures and somewhat blustery
conditions. I did make some minor adjustments to guidance due to
winds mainly to adjust overnight lows upward a bit.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Essentially no changes to the extended as mostly dry
conditions and temperatures trending back to climatology will be in
order. There appears to be slightly higher chances of some of the
residual moisture off of Beta moving across late in the period but
not enough to add pops at this point.

&&

.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
Ceilings at or above 15 kft, with sct050-060 Sunday afternoon.
NNE-NE winds the main challenge, gusting to 21 kt occasionally
throughout the TAF cycle, but VFR this period, with no VSBY
restrictions expected.

&&

.MARINE...
Today through Sunday Night...
Strong northeast winds 20 to 30 kts with gusts to near 35 kts
through at least Sunday night will be hazardous to small craft
and inexperienced mariners, and smaller isolated pockets of
gale conditions are possible between 10 and 20 NM from shore.
Seas are expected to be rough with significant wave heights as
high as 6 to 10 feet tonight increasing to 6 to 12 feet Sunday
into Sunday night. Rough surf can be expected for area beaches,
jetties, and near inlets. Main wind waves from the northeast
expected around 8 seconds with long period swell from the
southeast from distant tropical systems between 16 and 18
seconds.

Monday through Thursday...
Rugged conditions remain in the forecast for the marine
community early next week. The strong area of high pressure,
anchored to the northeast doesn't budge with strong northeast winds
of 25 knots or so Monday. The pattern does show some signs of
abating Tuesday with wind speeds dropping off below small craft
criteria. Significant wave heights will continue to reach at or near
double digits Monday gradually trending down by midweek with the
winds.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Beach Hazards Statement from 6 AM EDT Sunday through Sunday
     evening for SCZ054-056.
     High Surf Advisory until 2 PM EDT Tuesday for SCZ054-056.
     Coastal Flood Advisory until noon EDT Sunday for SCZ054-056.
     High Rip Current Risk from 6 AM EDT Sunday through Sunday
     evening for SCZ054-056.
NC...Beach Hazards Statement from 6 AM EDT Sunday through Sunday
     evening for NCZ106-108.
     High Surf Advisory until 2 PM EDT Tuesday for NCZ106-108-110.
     High Rip Current Risk from 6 AM EDT Sunday through Sunday
     evening for NCZ106-108-110.
     Coastal Flood Advisory until 1 PM EDT Sunday for NCZ106-108-
     110.
     Coastal Flood Advisory until 4 PM EDT Sunday for NCZ107.
MARINE...Small Craft Advisory until 7 PM EDT Sunday for AMZ250-252-254-
     256.

&&

SYNOPSIS...ILM
UPDATE...MJC
NEAR TERM...MAS
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...VIII
MARINE...MCK/SHK
Hazardous weather outlook, Sep 19, 9:00 PM EDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
900 PM EDT Sat Sep 19 2020

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-210100-
Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro-
Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown-
Central Horry-Northern Horry-
900 PM EDT Sat Sep 19 2020

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-254-256-210100-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
900 PM EDT Sat Sep 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EDT SUNDAY...

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

In addition, gale conditions are possible Sunday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-210100-
Coastal Pender-Coastal New Hanover-
900 PM EDT Sat Sep 19 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.
   High Rip Current Risk.
   Beach Hazards Statement for Strong Longshore Current.

In addition, a High Surf Advisory may be necessary Sunday into
Monday. A high risk of rip currents is possible this weekend into
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ054-056-210100-
Coastal Horry-Coastal Georgetown-
900 PM EDT Sat Sep 19 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.
   High Rip Current Risk.
   Beach Hazards Statement for Strong Longshore Current.

A high risk of rip currents is possible this weekend into
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ110-210100-
Coastal Brunswick-
900 PM EDT Sat Sep 19 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 PM EDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.
   High Surf Advisory.
   High Rip Current Risk.

In addition, a High Surf Advisory may be necessary Sunday into
Monday. A high risk of rip currents is possible this weekend into
next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ107-210100-
Inland New Hanover-
900 PM EDT Sat Sep 19 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Coastal Flood Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Additional Coastal Flood Advisories will be needed over the next
several days during high tide cycles.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

8

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 8:24 PM EDTBeach Hazards StatementILMGeorgetown, Horry24 hr
Sep 19, 8:24 PM EDTRip Current StatementILMGeorgetown, Horry24 hr

Nearby

River Flood Warnings in South Carolina, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.